# SDR FDEA202204050850

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Frame
- Part number: 313T2380861
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 ENGINE, INBD SIDE, MID PYLON FRAME UNDER THE LATCH BEAM IS CRACKED  REPAIRED MID-SPAR FRAME IAW FEDEX EA H-5450-T0367836-P1, RELEASED APR 04, 2022,   TITLED " NACELLES / PYLON - WING PYLON / STRUT - #1 PYLON, NAC STA 329, FAIRING,   FRAME, SRM REPAIR DEVIATION
